# SDR DL757000917

- Difficulty date: May 8, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 28,864 hours, 14,160 cycles
- Engine: Pwa PW2037
- Engine time: 34,418 hours, 17,453 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Inoperative
- Location: Nr 2 Engine
- Component: Control, 7836001807
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT GOT RT STATOR EICAS MESSAGE FOLLOWED BY COMPRESSOR STALL.  PULLED THROTTLE IDLE GOT RT ENGINE SEC CONT MESSAGE.  SHUTDOWN ENGINE ACCORDING TO ENG FAILURE CHECKLIST.  REPLACED SVA ACTUATOR AND EEC.
